# SDR DALA104329872

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lws 254
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND LT WING L/E AT STA XLFS 254 WEB CRACKED AT UPPER SPAR CHORD. REPAIRED IAW SRM 51-10-2, 51-10-3,51-10-4,51-70-4 & 51-30-5.
